Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: The Mathematical Theory Of Epidemics. By N. T. J. Bailey

Reviewed Work: The Mathematical Theory of Epidemics. by N. T. J. Bailey
Review by: P. G. Moore
Biometrika
Vol. 45, No. 3/4 (Dec., 1958), p. 589
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2333214
Stable URL: http://www.jstor.org/stable/2333214
Page Count: 1
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
589
    589